FADDEEV EIGENFUNCTIONS FOR TWO-DIMENSIONAL SCHRODINGER OPERATORS VIA THE MOUTARD TRANSFORMATION

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1007/s11232-013-0098-x

Ключевые слова: Schrodinger operator, Faddeev eigenfunction, Moutard transformation, scattering data, Faddeev eigenfunction, Moutard transformation, scattering data, Schrodinger operator

Аннотация: We demonstrate how the Moutard transformation of two-dimensional Schrodinger operators acts on the Faddeev eigenfunctions on the zero-energy level and present some explicitly computed examples of such eigenfunctions for smooth rapidly decaying potentials of operators with a nontrivial kernel and for deformed potentials corresponding to blowup solutions of the Novikov-Veselov equation.

Ссылки на полный текст

Издание

Журнал: THEORETICAL AND MATHEMATICAL PHYSICS

Выпуск журнала: Vol. 176, Is. 3

Номера страниц: 1176-1183

ISSN журнала: 00405779

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.